| Title:
|
On the question of the possible rotation of the local cluster (English) |
| Title:
|
K otázce možné rotace lokálního shluku hvězd (Czech) |
| Author:
|
Mohr, J. M. |
| Language:
|
English |
| Journal:
|
Časopis pro pěstování matematiky a fysiky |
| ISSN:
|
1802-114X (printed edition, 1872-1950) |
| Volume:
|
67 |
| Issue:
|
2 |
| Year:
|
1938 |
| Pages:
|
163-167 |
| Summary lang:
|
Czech |
| . |
| Category:
|
math |
| . |
| DOI:
|
10.21136/CPMF.1938.109450 |
| . |
| Date available:
|
2009-08-29T18:48:52Z |
| Last updated:
|
2020-07-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/109450 |
| . |